Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 261, NWS Wilmington, OH

September 7, 2012Union County, Wayne County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 7, 2012, 8:01 PM EDT for Union County, Wayne County, Indiana. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 8:01 PM EDT (00:01 UTC)
Expired
Sep 7, 2012, 8:22 PM EDT
In force
21 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Union County, IN, Wayne County, IN

The radar

The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 8:02 PM EDTTSTM WND DMGMilton, INTREES AND POWER LINES DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 4:41 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
531 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WUUS51 KILN 080001
SVRILN
INC161-177-080045-
/O.NEW.KILN.SV.W.0261.120908T0001Z-120908T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
801 PM EDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHWESTERN UNION COUNTY IN EAST CENTRAL INDIANA...
  SOUTHERN WAYNE COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 845 PM EDT.

* AT 756 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR BEESONS...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CENTERVILLE...
  RICHMOND...

IN ADDITION...PHILOMATH...ABINGTON...BOSTON...RICHMOND MUNICIPAL
AIRPORT...SPRING GROVE AND MIDDLEBORO ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 142 AND 155...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3993 8482 3973 8482 3971 8511 3972 8518
      3977 8519 3979 8518 3979 8519 3981 8519
TIME...MOT...LOC 0001Z 242DEG 15KT 3977 8507

$$


BINAU
2 follow-up statements
339 
WWUS51 KILN 080017
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT FRI SEP 7 2012

INC161-080027-
/O.CAN.KILN.SV.W.0261.000000T0000Z-120908T0045Z/
UNION IN-
817 PM EDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN UNION
COUNTY IN EAST CENTRAL INDIANA HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3993 8482 3976 8482 3974 8505 3977 8509
      3979 8507 3984 8505
TIME...MOT...LOC 0017Z 242DEG 15KT 3980 8499

$$

INC177-080045-
/O.CON.KILN.SV.W.0261.000000T0000Z-120908T0045Z/
WAYNE IN-
817 PM EDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR CENTRAL WAYNE COUNTY...

AT 813 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR CENTERVILLE...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE AND RICHMOND.

IN ADDITION...SPRING GROVE AND MIDDLEBORO ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING. MOVE INDOORS IMMEDIATELY! REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3993 8482 3976 8482 3974 8505 3977 8509
      3979 8507 3984 8505
TIME...MOT...LOC 0017Z 242DEG 15KT 3980 8499

$$


BINAU
358 
WWUS51 KILN 080022
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
822 PM EDT FRI SEP 7 2012

INC177-080032-
/O.CAN.KILN.SV.W.0261.000000T0000Z-120908T0045Z/
WAYNE IN-
822 PM EDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE COUNTY HAS BEEN
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3993 8482 3976 8482 3974 8505 3977 8509
      3979 8507 3984 8505
TIME...MOT...LOC 0022Z 242DEG 15KT 3981 8497

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 7:42 PM EDT, 19 minutes earlier.

Area forecast discussion, Sep 7, 7:42 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT FRI SEP 7 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM AND STRONG COLD FRONT WILL MOVE ACROSS THE
GREAT LAKES AND THE OHIO VALLEY TONIGHT THROUGH SATURDAY. WEAK
SURFACE RIDGING WILL BUILD INTO OUR REGION SATURDAY AFTERNOON AND
NIGHT. A WEAK COLD FRONT WILL DROP SOUTH ACROSS THE REGION ON
SUNDAY...WHICH MAY BRING A FEW SHOWERS TO PARTS OF THE AREA. THIS
FRONT WILL MOVE SOUTH OF THE REGION SUNDAY NIGHT AS A STRONGER
RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD INTO THE OHIO VALLEY. A
MUCH COOLER AIR MASS WILL SETTLE ACROSS THE REGION FOR THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WILL CONTINUE TO WATCH CONVECTION TO THE WEST THROUGH THE EVENING
HOURS. SEVERE THUNDERSTORM WATCH #631 FOR PARTS OF THE CWFA IS
STILL IN EFFECT UNTIL 11 PM EDT.

A VIGOROUS S/WV WILL DIG SE INTO THE WESTERN GREAT LAKES AND OHIO
VALLEY BY SATURDAY MORNING. THIS WILL ALLOW A SFC LOW TO DEEPEN
AND MOVE NE ACRS THE ERN GREAT LAKES OVERNIGHT. AS IT DOES...A
COLD FRONT WILL SWING WEST TO EAST THROUGH THE AREA TONIGHT INTO
SATURDAY MORNING. THIS S/WV IS DYNAMIC AND LOW LEVEL FORCING AND
UPR LVL FORCING WILL BE ADEQUATE TO PRODUCE SHOWERS AND
THUNDERSTORMS OVERNIGHT. QUESTION REMAINS AS TO WHAT EXTENT WILL
THE STORMS BE SVR AND FOR HOW LONG OVERNIGHT. MLCAPE OF 1500 TO
2000 J/KG SHOULD LINGER INTO THE EARLY HOURS OF THE MORNING WHICH
IS SUFFICIENT ENOUGH TO WARRANT SEVERE POTENTIAL. MAIN SVR WX
THREAT...IF IT IS REALIZED...WILL BE DAMAGING WINDS WITH A
POSSIBLE QLCS MOVING THROUGH THE AREA. ISOLATED HAIL CAN NOT BE
RULED OUT AS WELL. HAVE KEPT SVR WEATHER WORDING IN ALL THE ZONES
FOR THE OVERNIGHT HOURS ATTM. HEAVY RAIN WILL ACCOMPANY
THUNDERSTORMS WITH SOME LOCALIZED FLOODING ISSUES POSSIBLE.

OVERNIGHT LOWS WILL RANGE FROM NEAR 60 IN THE NW TO THE UPPER 60S
SE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
COLD FRONT WILL BE PUSHING EAST OF THE AREA SATURDAY MORNING.
SHOWERS AND THUNDERSTORMS WILL DECREASE TO SCATTERED
SHOWERS...WHICH SHOULD THEN COME TO AN END BY EARLY AFTERNOON AS
STRONG SUBSIDENCE IN THE WAKE OF THE COLD FRONT MOVES INTO THE
AREA. CLOUDY SKIES WILL BECOME PARTLY CLOUDY DURING THE AFTN
HOURS. WITH GOOD CAA IN THE WAKE OF THE FRONT...TEMPERATURES WILL
BE MUCH COOLER WITH HIGHS MAINLY IN THE LOWER TO MID 70S.

FOR SATURDAY NIGHT INTO SUNDAY...WEAK SFC RIDGING WILL MOVE
SOUTHEAST OF THE AREA BY MORNING AS ANOTHER S/WV IN THE NW FLOW
PUSHES SOUTHEAST INTO THE AREA. DEEPEST MOISTURE AND WEAK
FORCING...ALONG WITH BEST INSTABILITY IS FORECAST FOR OUR NRN AND
PARTS OF OUR EASTERN AREAS SUNDAY AFTN AS AN ASSOCIATED WEAK COLD
FRONT PUSHES SOUTHEAST THROUGH THE REGION. HAVE PLACED 20 AND 30
POPS FOR SHOWERS IN THESE AREAS. AFTER A COOL START...HIGHS ON SUNDAY
WILL ONCE AGAIN BE MAINLY IN THE LOWER TO MID 70S.

UNDER A NW FLOW ALOFT...S/WV WILL MOVE EAST OF THE AREA BY SUNDAY
NIGHT. DRIER AIR WILL FILTER IN AS SFC HIGH PRESSURE BUILDS
SOUTHEAST INTO THE REGION. SKIES WILL CLEAR AND TEMPERATURES WILL
BE COOL...RANGING FROM THE UPPER 40S TO THE LOWER 50S BY MONDAY
MORNING.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THIS PERIOD WILL BE CHARACTERIZED BY GENERALLY BELOW NORMAL
PRECIPITABLE WATER/MOISTURE CONTENT IN THE WAKE OF THE STRONG TROUGH
WHICH WILL BE DEPARTING TO THE EAST THROUGH THE PERIOD.
TEMPERATURES WILL BE BELOW NORMAL /HIGHS IN THE 70S/ ON MONDAY AND
TUESDAY...AND THEN TRANSITION TO NEAR TO ABOVE NORMAL FOR THE MIDDLE
AND END OF THE WORK WEEK. MID LEVEL RIDGING WILL AGGRESSIVELY INDUCE
HEIGHT RISES TUE AND WED WHICH WILL PUSH 850MB TEMPS INTO THE MID TO
UPPER TEENS WED - FRI.  EXPECT VERY LITTLE IN THE WAY OF CLOUD COVER
MON/TUE/WED AS STRONG SURFACE HIGH MOVES ACROSS THE AREA AND THEN
DEPARTS TO THE SOUTH. STRONG HEIGHT FALLS WITH A VERY POTENT CNTL
CANADA SHORTWAVE TROUGH WILL GLANCE ATOP THE RIDGE
THURS/FRI...LOWERING HEIGHTS SOMEWHAT AND ALLOWING A WEAK/DECAYING
FRONT INTO THE GREAT LAKES AT THE END OF THE WEEK. NOT REALLY
THRILLED ABOUT THE RAIN CHANCES IN THIS TIME PERIOD...BUT ENOUGH OF
AN NCEP /GFS AND GEFS/ SIGNAL FOR LOW-END RAIN CHANCES ON FRIDAY.
MORNING LOWS WILL BE ENJOYABLE/COOL IN THIS DRIER AIRMASS.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THUNDERSTORMS WILL BE DEVELOPING AHEAD OF A COLD FRONT THROUGH 03Z
ACROSS THE WESTERN SITES KDAY/KCVG/KLUK/KILN. MAINLY BRIEF MVFR
CONDITIONS WILL OCCUR WITH THESE CELLS. A LARGER LINE OF RAIN AND
THUNDERSTORMS WILL ARRIVE ACROSS THE WESTERN TERMINALS BY 04Z AND
WILL PRODUCE WIDESPREAD MVFR TO IFR CIGS AND VSBYS FOR SEVERAL
HOURS. THIS ACTIVITY WILL SPEAD EAST AND BEGIN TO AFFECT
KILN/KCMH/KLCK BY 06Z. THE BACK EDGE OF THIS BAND OF CONVECTION
WILL ARRIVE ALONG WITH A COLD FRONT AFTER DAYBREAK. SHOWERS WILL
GRADUALLY END...WITH IMRPROVING CONDITIONS TO VFR DURING THE LATE
MORNING HOURS. AS THE FRONT PASSES...WINDS WILL INCREASE OUT OF
THE NORTHWEST TO 10 TO 15 KT GUSTING UP TO 25 KT DURING THE
AFTERNOON.

.OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...BINAU
AVIATION...LATTO
Hazardous weather outlook, Sep 7, 6:41 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT FRI SEP 7 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-082245-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
641 PM EDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE
AREA DURING THE EVENING INTO THE OVERNIGHT HOURS. A FEW OF THE
THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS BEFORE WEAKENING.
ISOLATED LARGE HAIL WILL ALSO BE POSSIBLE. HEAVY RAIN IS EXPECTED
WITH THUNDERSTORMS WHICH MAY RESULT IN LOCAL FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ALREADY BE ACTIVATED WHERE SEVERE WEATHER WATCHES
EXIST. REMAIN ALERT TONIGHT SHOULD OTHER WATCHES OR WARNINGS BE
ISSUED.

In the hours before

Local storm report, Sep 7, 5:53 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
553 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     2 E LEBANON             39.43N 84.18W
09/07/2012                   WARREN             OH   NWS EMPLOYEE

            TREE DOWNED

&&

MYRONP
Local storm report, Sep 7, 5:55 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
555 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     OREGONIA                39.45N 84.10W
09/07/2012                   WARREN             OH   NWS EMPLOYEE

            LARGE BRANCHES DOWNED

&&

MYRONP
Local storm report, Sep 7, 5:58 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             CAMDEN                  39.64N 84.65W
09/07/2012  E1.00 INCH       PREBLE             OH   BROADCAST MEDIA

            TIME ESTIMATED FROM RADAR.

&&

HATZOS
Special weather statement, Sep 7, 6:21 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT FRI SEP 7 2012

OHZ063-072-080-072300-
CLINTON OH-FAYETTE OH-HIGHLAND OH-
621 PM EDT FRI SEP 7 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HIGHLAND...SOUTHERN
FAYETTE AND SOUTHEASTERN CLINTON COUNTIES THROUGH 700 PM EDT...

AT 620 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEW ANTIOCH TO NEW MARKET...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLSBORO...LEESBURG...
BELFAST...MARSHALL AND GREENFIELD.

ALSO...NEW MARKET...HIGHLAND...SAMANTHA...BERRYSVILLE...HIGHLAND
COUNTY AIRPORT...EAST MONROE...STAUNTON AND PAINT CREEK STATE PARK
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3909 8386 3945 8375 3949 8335 3923 8340
      3906 8339 3902 8368

HATZOS
Special weather statement, Sep 7, 7:21 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT FRI SEP 7 2012

INZ050-058-059-080000-
UNION IN-FAYETTE IN-WAYNE IN-
721 PM EDT FRI SEP 7 2012

...STRONG THUNDERSTORMS WILL AFFECT WESTERN WAYNE...FAYETTE AND
NORTHWESTERN UNION COUNTIES THROUGH 800 PM EDT...

AT 717 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING NORTHEAST AT 20 MPH. ANOTHER STRONG THUNDERSTORM
WAS LOCATED NEAR FRANKLIN IN WAYNE COUNTY.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CONNERSVILLE...
DUBLIN...CAMBRIDGE CITY...HAGERSTOWN AND CENTERVILLE.

ALSO...BUNKER HILL...BENTONVILLE...METTEL FIELD...BEESONS...MOUNT
AUBURN...WATERLOO...SPRINGERSVILLE AND EAST GERMANTOWN ARE NEAR THE
PATH OF THESE STRONG THUNDERSTORMS.

LAT...LON 3979 8531 3980 8523 3987 8522 3988 8521
      4000 8521 4001 8520 4001 8497 3970 8496
      3963 8503 3956 8531

HATZOS
Special weather statement, Sep 7, 7:56 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT FRI SEP 7 2012

INZ050-OHZ042-060-080030-
WAYNE IN-DARKE OH-PREBLE OH-
756 PM EDT FRI SEP 7 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN PREBLE...
SOUTHERN DARKE AND WAYNE COUNTIES THROUGH 830 PM EDT...

AT 752 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BETHEL TO BEESONS...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHMOND...NEW
MADISON...NEW PARIS...GREENVILLE AND ARCANUM.

ALSO...BETHEL...HOLLANSBURG...WHITEWATER...SPRING GROVE...
PALESTINE...MIDDLEBORO...SHARPEYE AND ABINGTON ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3981 8515 4001 8497 4001 8482 4010 8481
      4018 8450 3996 8449 3972 8476 3973 8503
      3972 8503 3972 8515

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:23 PM EDTAreal Flood AdvisoryILNFayette, Union, Wayne3 hr
Sep 7, 10:09 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Ripley51 min
Sep 7, 10:50 PM EDTSevere Thunderstorm WarningILNWayne25 min
Sep 7, 11:03 PM EDTSpecial Weather StatementILNDearborn, Ohio, Ripley, Union57 min
Sep 7, 11:23 PM EDTAreal Flood AdvisoryILNRipley112 min
Sep 7, 11:27 PM EDTSpecial Weather StatementILNOhio, Switzerland63 min
Sep 7, 11:45 PM EDTSevere Thunderstorm WarningILNOhio, Switzerland45 min
Sep 8, 12:22 AM EDTSevere Thunderstorm WarningILNSwitzerland38 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.